# SDR 2010FA0001267

- Difficulty date: December 29, 2010
- Submitted: December 29, 2010
- Operation: General aviation
- Aircraft: N427AB
- Make and model: Piper PA 46-350P
- Aircraft serial: 4636324
- Aircraft time: 1,190 hours
- Engine: Lyc TIO540AE2A
- Engine time: 1,190 hours
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Clamp
- Part number: LW120936
- Condition: Cracked
- Location: Turbocharger
- Part time: 1,190 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON VISUAL INSPECTION OF THE EXHAUST SYS, DURING THE ANNUAL INSP, IT WAS FOUND THE THE UPPER V-BAND CLAMP LOCATED ON THE TURBOCHARGER WASTEGATE HAD CRACKED AND WAS SEPARATING.  UPON REMOVAL OF THE CLAMP IT WAS FOUND THAT THE GASKET (PN 75845) HAD BLOWN OUT AND WAS BLOWING HOT EXHAUST ONTO THE REAR PORTION OF THE V-BAND CLAMP CAUSING IT TO CRACK AND SEPARATE.
